Growth behaviour of periodic tame friezes

Baur, K orcid.org/0000-0002-7665-476X, Fellner, K, Parsons, MJ et al. (1 more author) (2019) Growth behaviour of periodic tame friezes. Revista Matematica Iberoamericana, 35 (2). pp. 575-606. ISSN 0213-2230

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2022 EMS Publishing House. All rights reserved. This is an author produced version of an article published in Revista Matemática Iberoamericana (RMI). Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Conway–Coxeter friezes, frieze patterns, finite friezes, infinite friezes, tame friezes, linear recursion, growth behaviour
Dates:
  • Accepted: 7 June 2017
  • Published (online): 5 February 2019
  • Published: 5 February 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Jan 2022 15:36
Last Modified: 10 Jan 2022 15:36
Status: Published
Publisher: EMS Press
Identification Number: https://doi.org/10.4171/rmi/1063

Share / Export

Statistics